Peter McCluskey (peter_bayesian) wrote,
Peter McCluskey
peter_bayesian

Tianeptine

I started using Tianeptine on Wednesday of last week, initially at a dose of 1/2 tablet 3 times a day, and increasing to 2.5 tablets a day on Tuesday and Wednesday of this week. For most of that time it seemed to have mildly positive and fairly consistent effects on my mood. Late this Wednesday I started feeling a bit strange - mainly a mild headache that I think would have been unlikely without tianeptine, also a vague feeling that I was less aware of what was going on around me. So I've reduced my dose to a total of 2 tablets a day (spread over 3 doses), and feel more normal now (but am seeing fewer signs that I'm getting any benefits). I'm a little concerned that it may be causing my mind to wander in ways that will hinder my conversational abilities. I suspect I'll experiment a fair amount with altering doses between 1.5 and 2 tablets a day for a while before making any definite decision on whether it's worthwhile.

It's strange that types of drugs with opposite effects on serotonin can both be classified as antidepressants. But it's unlikely that changes to serotonin are the only way these drugs function.
Tags: drugs
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic
  • 0 comments